Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Terrible acne break out on face, missed pill. Taking Levlen, had heavy bleeding. Can Levlen fix acne ?

I ve had a terrible acne break out on my face. I went back to taking Levlen, I missed a pill , so took it as soon as I remembered, then took the next one as per my usual time...This caused an overdose and I was nauseus all night...the doctor said stop it for a month then go back..so I had breakthrough bleeding which was vrey heavy...this was the week right after I finished my period....so I bled for 2 weeks really. Do you think Levlen can fix the acne? And when can I start taking it?
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
NO IN MY ADVICE
YOU JUST STOP MI;LK AND DIARY PRODUCTS FOR 3 MONTHS
AVOID GREESY AND OILY FOOD
NO COCONUT MUSTARD GROUNDNUT ANMD SOYA OIL
APPLY OLIVE AND USE OLIVE FOR COOKING
SHAMPOO SHOULD BE MILK AND NUTS FREE
NO CREAMS AND OINTMENTS CONTAIING MILK AND NUTS
WARM WATER INTAKE
APPLY CLINDAC AGEL MORNING EVENING
HISTOCALAMINE IN BETWEEN
AFTER ONE MONTH APPLY RETINOIC ACID AT NIGHT AND CLINDAC A MORNING
DO 3 MONTHS AND POST
IF LITTLE DRY CAN APPLY LITTLE MOMETASONE

Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor